# SDR AALA20100828TUL01

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP STATION 683 HAS TOOLING MARKS.  INSTALLED DOUBLER PER EA MD8053-012663.
